MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547010
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a04 captures the reportable event of balloon damaged.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was attempted to be used in the esophagus during an endoscopic retrograde biliary drainage procedure for cbd stones performed on (b)(6) 2026.During the procedure, the balloon was noticed to be broken.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24761376
Report Number3005099803-2026-01202
Device Sequence Number10268725
Product Code FGE
UDI-Device Identifier08714729790297
UDI-Public(01)08714729790297(17)270620(10)36800251
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547010
Device Catalogue NumberM00547010
Device Lot Number0036800251
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale